| Model Number |
MMT-522NAB |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump would not deliver insulin.Customer's blood glucose value was unknown.There was a hairline fracture at the base of reservoir compartment.Insulin pump will be returned for analysis.